# SDR SIMA200119401

- Difficulty date: July 13, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5157 - CREW REPORTED THE FLOOR PROXIMITY LIGHT AT SEAT 9B TO BE INOPERATIVE.  LIGHT WAS PUT ON MEL AT THIS TIME.  MAINTENANCE FOUND A DAMAGED LIGHT SOCKET.  LIGHT SOCKET WAS REPAIRED IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
